# SDR AALA20120710013

- Difficulty date: July 10, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 65,129 hours, 22,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, CREW OPENED THE LEFT NUMBER 1 DOOR AND THE DOOR ASSIST BOTTLE FIRED AND THE SLIDE FELL ONTO THE JET BRIDGE.  REPLACED DOOR ASSIST BOTTLE AND LEFT NUMBER 1 DOOR SLIDE ASSEMBLY.
